RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 3–9 (Mi mz4695)  

Convergence of variational characteristics

O. O. Barabanov

Kovrov Technological Institut

Abstract: A convergence condition for the values and solutions of a sequence of problems in the minimization of linearly disturbed convex functionals defined over nonreflexive spaces is presented. The result is applied to the averaging problem in an elastoplastic medium.

Full text: PDF file (1316 kB)

English version:
Mathematical Notes, 1992, 52:3, 869–874

Bibliographic databases:

UDC: 517.972.5
Received: 20.12.1991

Citation: O. O. Barabanov, “Convergence of variational characteristics”, Mat. Zametki, 52:3 (1992), 3–9; Math. Notes, 52:3 (1992), 869–874

Citation in format AMSBIB
\Bibitem{Bar92}
\by O.~O.~Barabanov
\paper Convergence of variational characteristics
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz4695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194123}
\zmath{https://zbmath.org/?q=an:0788.47053}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 869--874
\crossref{https://doi.org/10.1007/BF01209605}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4695
  • http://mi.mathnet.ru/eng/mz/v52/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020